MolluscaBase taxon details

Elimia pupoidea (J. G. Anthony, 1854)

1116969  (urn:lsid:marinespecies.org:taxname:1116969)

accepted
Species
marine, brackish, fresh, terrestrial
(of Melania pupoidea J. G. Anthony, 1854) Anthony, J.G. (1854). Descriptions of new fluviatile shells of the genus Melania Lam., from the western states of North America. Annals of the Lyceum of Natural History of New York, 6: 80-130, plates 1-3.
page(s): 104, pl. 3, fig. 3 [details]   
MolluscaBase (2018). Elimia pupoidea (Anthony, 1854). Accessed at: http://molluscabase.org/aphia.php?p=taxdetails&id=1116969 on 2019-09-15
Date
action
by
2018-03-22 05:48:05Z
created
2018-04-23 13:11:13Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Melania lita I. Lea, 1861) Lea, I. (1861). Descriptions of forty-nine new species of the genus <i>Melania</i>. <em>Proceedings of the Academy of Natural Sciences of Philadelphia.</em> 13: 117-123.
page(s): 121 [details]   

original description  (of Melania luteola I. Lea, 1861) Lea, I. (1861). Descriptions of forty-nine new species of the genus <i>Melania</i>. <em>Proceedings of the Academy of Natural Sciences of Philadelphia.</em> 13: 117-123.
page(s): 119 [details]   

original description  (of Melania pupoidea J. G. Anthony, 1854) Anthony, J.G. (1854). Descriptions of new fluviatile shells of the genus Melania Lam., from the western states of North America. Annals of the Lyceum of Natural History of New York, 6: 80-130, plates 1-3.
page(s): 104, pl. 3, fig. 3 [details]   

original description  (of Melania propinqua I. Lea, 1861) Lea, I. (1861). Descriptions of forty-nine new species of the genus <i>Melania</i>. <em>Proceedings of the Academy of Natural Sciences of Philadelphia.</em> 13: 117-123.
page(s): 119 [details]   

basis of record Johnson, P. D.; Bogan, A. E.; Brown, K. M.; Burkhead, N. M.; Cordeiro, J. R.; Garner, J. T.; Hartfield, P. D.; Lepitzki, D. A. W.; Mackie, G. L.; Tarpley, T. A.; Tiemann, J. S.; Whelan, N. V.; Strong, E. E. (2013). Conservation status of freshwater gastropods of Canada and the United States. <em>Fisheries.</em> 38(6): 247-282., available online at http://www.tandfonline.com/doi/abs/10.1080/03632415.2013.785396 [details]  Available for editors  PDF available [request] 
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

 


Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-09-15 08:14:37+02:00 · Contact: Data Management Team